# SDR FDEA2020031250515

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT CNTR AISLE APPROX STA 1140/6-0 (9C-10C) PUNCTURED IN   SEVERAL AREAS (MARKED) REPAIRED FLOOR BOARD 253HF ALONG CENTERLINE AT STA-1101, STA-1130, STA-1135,   STA-1164, STA-1178, REF SRM 53-00-50-2R, FIG-206, REPAIR-2, SH-1.
